# SDR FDEA201109013622

- Difficulty date: September 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: A5547162200000
- Condition: Worn
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER SERVO CONTROL ACTUATOR ATTACHMENT LUG UPPER SURFACE HAS WEAR MARKS CAUSED BY THE ANTI ROTATION WASHER.  FITTING REMOVED FROM RUDDER DUE TO WEAR OUT OF LIMITS. FITTING   REPLACED IAW 51-72-10/51-40-21. DUE TO MISLIGNMENT OF FITTING, ITEM REPAIRED IAW   FEDEX ENG EA 6-5540-15437. REPAIRED CLASSED AS MAJOR. CAT A WITH NO REPECT   INSPECTION REQUIREMENT. RDAS REF 70552790/003/2011
